MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD CAINA; DISPOSABLE SYRINGE, 1CC LUER LOCK

JIANGSU CAINA MEDICAL CO.,LTD CAINA; DISPOSABLE SYRINGE, 1CC LUER LOCK
Model Number SN01001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Complaint reporter indicated the following via e-mail on 15-march-2022: "the needle safety doesn't click into place reliably." the event date for the reported lot number is unknown.
 
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that can contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d has been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified asprsnsopscell@cdc.Gov and barda-rqaproductacceptance@hhs.Gov for awareness.

Brand Name
CAINA
Common Device Name
DISPOSABLE SYRINGE, 1CC LUER LOCK
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23, huanxi road, zhutang
jiangyin cn-32
jiangsu 21441 5
CH  214415
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
jo ann silverthorne
9954 mayland drive
richmond, VA 23233
8045532278
MDR Report Key14113689
Report Number3017368639-2022-00021
Device Sequence Number4612925
Product Code FMF
UDI-Device Identifier06971564465267
UDI-Public06971564465267
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K192551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberSN01001
Device Catalogue NumberCN2515
Device Lot Number210401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown